# SDR DLM88100862

- Difficulty date: April 6, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 56,541 hours, 43,935 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY LIGHT POWER SUPPLY IN THE RT AFT LAV TO BE INOPERATIVE.  MX REPLACED THE POWER SUPPLY. AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
